American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Andreas Fischer and Christian Remling. The absolutely continuous spectrum of discrete canonical systems. Trans. Amer. Math. Soc. 361 (2009) 793-818. MR 2452825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ingo Witt. Green's formulas for cone differential operators. Trans. Amer. Math. Soc. 359 (2007) 5669-5696. MR 2336302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Vassilis G. Papanicolaou. The periodic Euler-Bernoulli equation. Trans. Amer. Math. Soc. 355 (2003) 3727-3759. MR 1990171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. N. Everitt and L. Markus. Complex symplectic geometry with applications to ordinary differential operators. Trans. Amer. Math. Soc. 351 (1999) 4905-4945. MR 1637066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. J. Etgen, G. D. Jones and W. E. Taylor. On the factorizations of ordinary linear differential operators . Trans. Amer. Math. Soc. 297 (1986) 717-728. MR 854095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. A. Kouba and John Locker. Regularization for $n$th-order linear boundary value problems using $m$th-order differential operators . Trans. Amer. Math. Soc. 293 (1986) 229-255. MR 814921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. L. Prather and J. K. Shaw. On the oscillation of differential transforms of eigenfunction expansions . Trans. Amer. Math. Soc. 280 (1983) 187-206. MR 712255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Uri Elias. Focal points for a linear differential equation whose coefficients are of constant signs . Trans. Amer. Math. Soc. 249 (1979) 187-202. MR 526317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Locker. The generalized Green's function for an $n$th order linear differential operator . Trans. Amer. Math. Soc. 228 (1977) 243-268. MR 0481204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Locker. On constructing least squares solutions to two-point boundary value problems . Trans. Amer. Math. Soc. 203 (1975) 175-183. MR 0372303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William T. Reid. A system of ordinary linear differential equations with two-point boundary conditions . Trans. Amer. Math. Soc. 44 (1938) 508-521. MR 1501979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gilbert A. Bliss. Definitely self-adjoint boundary value problems . Trans. Amer. Math. Soc. 44 (1938) 413-428. MR 1501974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lewis E. Ward. A third-order irregular boundary value problem and the associated series . Trans. Amer. Math. Soc. 34 (1932) 417-434. MR 1501646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rudolph E. Langer. The boundary problem associated with a differential system rational in the parameter . Trans. Amer. Math. Soc. 32 (1930) 238-250. MR 1501536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lewis E. Ward. Series associated with certain irregular third-order boundary value problems . Trans. Amer. Math. Soc. 32 (1930) 544-557. MR 1501552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rudolph E. Langer. The expansion problem in the theory of ordinary linear differential systems of the second order . Trans. Amer. Math. Soc. 31 (1929) 868-906. MR 1501520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rudolph E. Langer. The boundary problem associated with a differential equation in which the coefficient of the parameter changes sign . Trans. Amer. Math. Soc. 31 (1929) 1-24. MR 1501464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. E. Milne. The behavior of a boundary value problem as the interval becomes infinite . Trans. Amer. Math. Soc. 30 (1928) 797-802. MR 1501459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lewis E. Ward. Some third-order irregular boundary value problems . Trans. Amer. Math. Soc. 29 (1927) 716-745. MR 1501411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. H. Stone. The expansion problems associated with regular differential systems of the second order . Trans. Amer. Math. Soc. 29 (1927) 826-844. MR 1501416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. H. Stone. Irregular differential systems of order two and the related expansion problems . Trans. Amer. Math. Soc. 29 (1927) 23-53. MR 1501375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gilbert Ames Bliss. A boundary value problem for a system of ordinary linear differential equations of the first order . Trans. Amer. Math. Soc. 28 (1926) 561-584. MR 1501366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rudolph E. Langer. On the theory of integral equations with discontinuous kernels . Trans. Amer. Math. Soc. 28 (1926) 585-639. MR 1501367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. H. Stone. An unusual type of expansion problem . Trans. Amer. Math. Soc. 26 (1924) 335-355. MR 1501281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Rudolph E. Langer. Developments associated with a boundary problem not linear in the parameter . Trans. Amer. Math. Soc. 25 (1923) 155-172. MR 1501235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James W. Hopkins. Some convergent developments associated with irregular boundary conditions . Trans. Amer. Math. Soc. 20 (1919) 245-259. MR 1501125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. E. Milne. On the degree of convergence of Birkhoff's series . Trans. Amer. Math. Soc. 19 (1918) 143-156. MR 1501094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. H. Hildebrandt. On boundary value problems in linear differential equations in general analysis . Trans. Amer. Math. Soc. 19 (1918) 97-108. MR 1501090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. G. D. Richardson. A new method in boundary problems for differential equations . Trans. Amer. Math. Soc. 18 (1917) 489-518. MR 1501081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Charles E. Wilder. Expansion problems of ordinary linear differential equations with auxiliary conditions at more than two points . Trans. Amer. Math. Soc. 18 (1917) 415-442. MR 1501077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2